# SDR DXTA200601585

- Difficulty date: August 31, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N982QS
- Make and model: Cessna 750
- Aircraft serial: 7500182
- Aircraft time: 4,502 hours, 2,836 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 315381
- Part serial: 0367
- Condition: Failed
- Location: Mlg
- Part time: 207 hours, 140 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, AIRCRAFT BEGAN TO SHUTTER ACCELERATING THRU 60 KIAS.  TAKEOFF WAS ABORTED AND RETURNED TO NORMAL AS AIRCRAFT SLOWED THRU 60 KIAS.  REMOVED AND INSTALLED LT & RT NOSE TIRES AND WHEELS, ALL WORK DONE IAW CESSNA 750 MM CHAPTER 32-41-01.  RT WHEEL OFF 3-1538-1, S/N 0465.
